I have had pain in my knee joint the last three weeks that is driving me crazy. My Dr. has x-rayed and ran a MRI on it. He says I have a small amount of arthritis in it. I have been on crutches the last two weeks. My onc. does not think it is leukemia related. My Dr. has written several pain pill prescriptions for me but I want to know what I can do to make it better.Could this be a Tasigna side effect. Please let me know if anyone has been through this.
pain in my knee joint driving me bonkers!
Started by donnadavis , Feb 03 2011 10:41 PM
1 reply to this topic
Posted 03 February 2011 - 10:41 PM
Posted 07 February 2011 - 07:14 PM
Hi Donna: Arthritis of the knee can be very painful. I have it in my left knee. I have good days and bad days with it. It has nothing to do with your meds most likely. Hope you get some relief soon.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users